# SDR DHL2005367517

- Difficulty date: May 25, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Aircraft time: 39,174 hours, 22,742 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: A554700100451
- Part serial: HF1073
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK FOUND N/R 018535, RUDDER HINGE AND HYDRAULIC ACTUATOR FITTING ATTACHMENT TO RUDDER AT RIB 19 (UPPER ACTUATOR) AREA CRACKED.  R & R SERVICEABLE RUDDER IAW A-300 MM 27-21-21. OP CHECK FOUND GOOD IAW A-300 MM 27-21-21.  REMOVE RUDDER FOR REPAIR IAW A-300 MM 27-21-21.  OK TO INSTALL SERV RUDDER.  TORQUE NR 1 AND NR 7 HINGE IAW A-300 MM 27-21-21.  TORQUE 3 SERVO ACTUATOR IAW A-300 MM 27-21-21.  TORQUE NR 5 AND NR 6 HINGE IAW A-300 MM 27-21-21.  TORQUE NR 2 AND NR 3 HINGE IAW A-300 A-300 MM 27-21-21.  TORQUE NR 4 HINGE IAW A-300 MM 27-21-21.
